# SDR SWAA2023092100227

- Difficulty date: September 14, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 26,408 hours, 12,731 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120DF HAS MULTIPLE DENTS AND CORROSION.<[01] REMOVED AND REPLACED FWD CARGO PNL 120DF REF AMM 25-52-10;[02] REMOVED AND REPLACED FWD CARGO PNL 120DF REF AMM 25-52-10
